Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 675810, 10 pages
http://dx.doi.org/10.1155/2012/675810
Research Article

General Solutions of Two Quadratic Functional Equations of Pexider Type on Orthogonal Vectors

Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italy

Received 5 May 2012; Accepted 15 July 2012

Academic Editor: Janusz Brzdek

Copyright © 2012 Margherita Fochi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. St. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the quadratic functional equation and its applications,” Universitatis Babeş-Bolyai. Studia, vol. 43, no. 3, pp. 89–124, 1998. View at Google Scholar · View at Zentralblatt MATH
  5. J. Rätz, “On orthogonally additive mappings,” Aequationes Mathematicae, vol. 28, no. 1-2, pp. 35–49, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. S. Moslehian, “On the orthogonal stability of the Pexiderized quadratic equation,” Journal of Difference Equations and Applications, vol. 11, no. 11, pp. 999–1004, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. R. Ebanks, Pl. Kannappan, and P. K. Sahoo, “A common generalization of functional equations characterizing normed and quasi-inner-product spaces,” Canadian Mathematical Bulletin, vol. 35, no. 3, pp. 321–327, 1992. View at Publisher · View at Google Scholar
  8. S.-M. Jung and P. K. Sahoo, “Hyers-Ulam stability of the quadratic equation of Pexider type,” Journal of the Korean Mathematical Society, vol. 38, no. 3, pp. 645–656, 2001. View at Google Scholar · View at Zentralblatt MATH
  9. D. Yang, “Remarks on the stability of Drygas' equation and the Pexider-quadratic equation,” Aequationes Mathematicae, vol. 68, no. 1-2, pp. 108–116, 2004. View at Google Scholar · View at Zentralblatt MATH
  10. M. Mirzavaziri and M. S. Moslehian, “A fixed point approach to stability of a quadratic equation,” Bulletin of the Brazilian Mathematical Society, vol. 37, no. 3, pp. 361–376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Fochi, “Alcune equazioni funzionali condizionate sui vettori ortogonali,” Rendiconti del Seminario Matematico Università e Politecnico di Torino, vol. 44, pp. 397–406, 1986. View at Google Scholar